# SDR 2008FA0000747

- Difficulty date: November 6, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Aircraft: N43SA
- Make and model: Cessna 550
- Aircraft serial: 5500086
- Aircraft time: 10,523 hours, 7,697 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: C3512000205
- Part serial: NONE
- Condition: Torn
- Location: Cabin
- Part time: 2,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF THE DROP DOWN PASSENGER OXYGEN MASKS P/N C351-2000-205 OR CESSNA P/N 17504-61 WERE FOUND WITH TEARS IN THE FACE CUSHION NEXT TO THE INNER MASK HOUSING IN THE SAME AREA DESCRIBED IN AD 99-08-21.  HOWEVER THE ELASTOMERIC CURE DATES ON THESE MASKS ARE THE 3RD QUARTER OF 1999, THE AD ONLY ADDRESSES MASKS WITH A CURE DATE FROM 3RD QUARTER 1993 TO 1ST QUARTER 1997.  THESE TEARS COULD LEAD TO LEAKAGE AND POSSIBLE INSUFFICIENT OXYGEN DELIVERY AS DESCRIBED IN THE ORIGINAL A/D.
